# SDR DU4R2023051300008

- Difficulty date: May 13, 2023
- Submitted: May 13, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 42,261 hours, 28,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND CRACK INDICATION ON FRAME 16 JOGGLE AREA ON OPEN FASTENER HOLE "B"L/H SIDE AT FWD GALLEY AREA.  S/O 193145 ROUTINE OPS #3960
